Product Generalized Local Morrey Spaces and Commutators of Multi-Sublinear Operators Generated by Multilinear Calderon-Zygmund Operators and Local Campanato Functions


Filomat, vol.35, no.9, pp.2849-2868, 2021 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 35 Issue: 9
  • Publication Date: 2021
  • Doi Number: 10.2298/fil2109849g
  • Journal Name: Filomat
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, zbMATH
  • Page Numbers: pp.2849-2868
  • Keywords: Commutator, Generalized local Morrey space, Local Campanato space, Multi-sublinear operator, Multilinear Calderón-Zygmund operator
  • Hakkari University Affiliated: Yes


The aim of this paper is to get the boundedness of the commutators of multi-sublinear operators generated by local campanato functions and multilinear Calderón-Zygmund operators on the product generalized local Morrey spaces.